Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BFGUITAR

Is my minocin wearing off??

Recommended Posts

Lately i have been getting a few deep red marks whch later turn into white heads...

I havent got these for a while. I have been tkaing minocin for about 4 monthsand only until recently havb i been getting more/....

If i do feel that this anti-biotic isnt working nemore what should i do????

O and btw i amm OPNLY getting it on 1 side of my face... i dotn know why though....

Share this post


Link to post
Share on other sites

I think your body has become immune to the antibiotic.. if you acne is severe enough.. i think its time for accutane

Share this post


Link to post
Share on other sites

well im not goin on tane ne time soon....

Im thinking of starting after the summmer. I dont want my initial break out to be during my summer.

Im gonna continue retin-a micro and hope by teh summer it will kick in.

Share this post


Link to post
Share on other sites

Retin-A did nothing for me...even when I was taking Doryx with it. But, good luck, and if you're on Retin-A in the summer, don't go in the sun too much...it'll make your face even worse. But good luck.

Share this post


Link to post
Share on other sites

I've been on Mino since Sept. Been wonderful since then. Since Feb I've been having more and increasingly frequent breakouts. Now, well since I've been reading other treads here I worry I am in for hell (just in time for summer!).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×